# SDR DALA14032730994

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 59,216 hours, 42,484 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING FOR THE EQUIPMENT BAY IN THE TAIL COMPARTMENT WAS INOPERATIVE.  MAINTENANCE FOUND WIRES BROKEN AT THE TERMINAL. THEY RETERMINATED THE WIRE AND THE SYSTEM RETURNED TO NORMAL OPERATION.
